Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8

Bulletin of Mathematical Sciences and Applications

Volume 8
See as eBook
P. 1

An Elementary Proof of Fermat-Wiles and Catalan-Mihailescu Theorems and Generalization to Beal Conjecture

Authors:

Citation: "An Elementary Proof of Fermat-Wiles and Catalan-Mihailescu Theorems and Generalization to Beal Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 1-5, 2014

P. 6

An Integral Representation for the Polylogarithm Function and some Special Values

Authors: Edigles Guedes, Raja Rama Gandhi

Citation: E. Guedes and R. R. Gandhi, "An Integral Representation for the Polylogarithm Function and some Special Values", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 6-10, 2014

P. 11

Rotational Pertubation of Masive Scalar Field Universes

Authors: Naorem Jugeshwor Singh

Citation: N. J. Singh "Rotational Pertubation of Masive Scalar Field Universes", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 11-17, 2014

P. 18

Three Integral Representations for the Trigamma Function and Some Special Identities

Authors: Edigles Guedes, K. Raja Rama Gandhi

Citation: E. Guedes and K. R. R. Gandhi, "Three Integral Representations for the Trigamma Function and Some Special Identities", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 18-22, 2014

P. 23

f(R) View of Lyttleton-Bondi Cosmological Model in Peres Spacetime

Authors: S.N. Pandey, Sacheendra Shukla

Citation: S.N. Pandey and S. Shukla, "f(R) View of Lyttleton-Bondi Cosmological Model in Peres Spacetime", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 23-29, 2014

P. 30

Conjugate Solutions of Navier-Stokes Equation with Deformed Pore Structure

Authors: V.I. Popkov, V.I. Astafiev, V.P. Shakshin, S.V. Zatsepina

Citation: V.I. Popkov et al., "Conjugate Solutions of Navier-Stokes Equation with Deformed Pore Structure", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 30-48, 2014

P. 49

Nutritional Status of Fishermen Communities: Validation of Conventional Methods with Discriminant Function Analysis

Authors: Baidyanath Pal, Babulal Seal, Subrata K. Roy

Citation: B. Pal et al., "Nutritional Status of Fishermen Communities: Validation of Conventional Methods with Discriminant Function Analysis", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 49-59, 2014

P. 60

Real Dynamics of Family of Functions λxex/(ex-1) for Positive λ

Authors: Mohammad Sajid

Citation: M. Sajid "Real Dynamics of Family of Functions λxex/(ex-1) for Positive λ", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 60-61, 2014

P. 62

Elegant Solutions to Famous Conjectures on Fermat Pseudoprimes - II

Authors: Raja Rama Gandhi, D. Narasimha Murty

Citation: R. R. Gandhi and D. N. Murty, "Elegant Solutions to Famous Conjectures on Fermat Pseudoprimes - II", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 62-65, 2014

P. 66

A Proof to Beal’s Conjecture

Authors:

Citation: "A Proof to Beal’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 66-69, 2014